# SDR AALA202111301709

- Difficulty date: November 30, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N413AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9374
- Aircraft time: 3,955 hours, 1,138 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 CREW DOOR ASSIST BOTTLE PRESSURE LOW (700 PSI). SERVICED R1 CREW DOOR ASSIST BOTTLE TO PERMISSIBLE LIMITS PER AMM 52-10-00.
